# SDR SWIA201232506

- Difficulty date: December 18, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 29,839 hours, 25,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACK INDICATION NOTED ON WEB AT AFT CARGO DOOR TRACK (UPPER).  (C-CHECK)  REPAIRED CRACK AT FS 621 AFT BULKHEAD WEB AT AFT CARGO DOOR TRACK IAW REO.
